- This topic has 0 replies, 1 voice, and was last updated 5 years, 2 months ago by Anonymous.
- October 31, 2015 at 9:24 pm#37779AnonymousInactive
Hi everybody, Someone I Know is a pill addict. Use simply for effect, had no medical reason or need of any kind. This person preferred 30mg Roxicodone aka Oxycodone Instant Release. He would always crush and insuffliate the pills also. It started of recreationally with a half here and there maybe a whole, but gradually over the 5-6 months he had been abusing he increased steadily. As high on some days as seven, but that was rare but always around 5 a day, usually every 3 or 4 hours always insuffliated. He needed 4 to function and not feel “off” but since he had them in excess and always nearby would usually indulge himself beyond “necessity”. Saturday 10/25/2009 at 11 am I watched as he took his last 30mg IR. He swallowed this one. He then quit cold turkey and withdrawals kicked in after about 6-8 hours. The usual bad stuff that everyone described here. He had access to suboxone so at 6 AM sunday he disolved a half of an 8mg suboxone underneath his tonge. Nasty withdrawals proceeded to take over him until the worst of it was gone by Tuesday night. Although he was grateful for the passing of the harsher symptoms, he has complained about not getting sleep and feeling lethargic and mentally “low”. He takes 5-HTP with vitamin B6 everyday as well as an “animal pak” vitamin, which for those who dont know is a very popular very effective and concentrated multi-vitamin geared towards athletes and bodybuilders. He always feels real down early in the day but gets better as the day progresses. At night he complains of symptoms which point to RLS as well as inability to sleep. This is troubleing for me to watch as it seems to be making this process even more difficult on him. He tried Ambien last night and got a solid 5 hrs of sleep for the first time since coming off. So here i am coming to you, since he is afraid to post here, he wants to get an idea when hell be able to rest somewhat normally and what kind of timeline can he expect. Now i know everybody is different but considered this specific persons timelines and right now his onlu symptoms that remain are lethargic feelings, a little diarhea and most troubling, insomnia. Any and all help will be much appreciated =)
thanks in advance
- You must be logged in to reply to this topic.